# SDR FOTR2105317118

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,418 hours, 38,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6556129
- Condition: Damaged
- Location: Zone 100
- Part time: 71,418 hours, 38,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR LOWER SILL CHORD AT STR 27R IS OUT OF LIMITS, AT 3 LOCATIONS BETWEEN BS 960-990.  R & R STR 27R CHORD PN 65-56129Y10 PO 210539 IAW DWG 65-56129 AT AFT CARGO COMPT STA 950 TO 1010.
